MathSciNet Relay Station
MathSciNet bibliographic data
MR2541951 60H10
Zubchenko, V. P.; Mīshura, Yu. S. Existence and uniqueness of solutions of stochastic differential equations with non-Lipschitz diffusion and Poisson measure. (Ukrainian) Teor. Ĭmovīr. Mat. Stat. No. 80 (2009), 43--54; translation in Theory Probab. Math. Statist. No. 80 (2010), 47–59
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement